My cycle has been WAY off since I've been on birth control (which has been for a year). This last period started a week early and has lasted for a week and a half. I had intercourse at the end of this long period and right after it happened, my period completely stopped. This is very odd for me.
I know on the package of the pills, it says that the pills you take during your period have "inert" ingredients in them. I plan on starting a new pack in a couple of days.
- Should I be concerned with being pregnant because of this weird period?
- If I do get pregnant, is it harmful to take the pill? (I don't want to stop taking the pill for fear of getting pregnant, obviously).
If I understand you correctly, you should have already started your new pack of pills. You should never be off active pills more than 7 days. But it sounds like you may not be on the right strength of pills. You should talk to your provider about what has been happening just to be sure.
You should start your new pack on time. There will be no harm if you are pregnant.
-- Cynthia, CNM. PhD.